# SDR CA090514005

- Difficulty date: May 13, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,784 hours
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 27295105
- Condition: Seized
- Location: Rt Aileron Pcu
- Part time: 20,339 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FUNCTION CHECKS AFTER A PCU REPLACEMENT, A BINDING NOISE WAS HEARD COMING FROM THE RT AILERON. THE RT AILERON PCU OUTPUT LINKS (PN 27295-5 IPC 27-14-01, FIG. 1-175A) WERE TAKEN APART. THE OTBD PCU OUTPUT LINK BRG WAS SEIZED SO THAT THE BOLT WAS ROTATING RATHER THAN THE BRG/BUSHING. (BUSHING PN 600-10300-670 IPC 27-14-01, FIG. 1-235, BOLT PN NAS6710DU23 IPC 27-14-01, FIG. 1-240, BRG PN 27295-105 IPC 27-14-01, FIG. 1-185). BOTH OF THE PCU OUTPUT LINKS AND THE HARDWARE WERE REPLACED.
